# SDR USAA2012082200007

- Difficulty date: August 21, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 101,101 hours, 20,151 cycles
- System (JASC): 5751 · Ailerons
- Part: Repair
- Part number: 113T710036A
- Part serial: 365
- Condition: Damaged
- Location: Rt Aileron
- Part time: 32,237 hours, 5,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICS REPORT - RIGHT OUTBOARD AILERON, 12 INCHES FROM WING TIP ON TOP SKIN SURFACE, PREVIOUS REPAIR TO COMPOSITE HAS WORN OFF & IS MISSING.  REPLACED RIGHT OUTBOARD AILERON IAW JOB CARD 12L56027004.
